Carnot rectifiability of sub-Riemannian manifolds with constant tangent

Enrico Le Donne, Robert Young

Research output: Contribution to journalArticlepeer-review


We show that if M is a sub-Riemannian manifold and N is a Carnot group such that the nilpotentization of M at almost every point is isomorphic to N, then there are subsets of N of positive measure that embed into M by biLipschitz maps. Furthermore, M is countably N -rectifiable, i.e., all of M except for a null set can be covered by countably many such maps.

Original languageEnglish (US)
Pages (from-to)71-96
Number of pages26
JournalAnnali della Scuola Normale Superiore di Pisa - Classe di Scienze
Issue number1
StatePublished - 2023

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Mathematics (miscellaneous)


Dive into the research topics of 'Carnot rectifiability of sub-Riemannian manifolds with constant tangent'. Together they form a unique fingerprint.

Cite this